# SDR SWIA200514823

- Difficulty date: March 29, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 4,201 hours, 3,640 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE DISPLAYED.  REPLACED SPOILERON OUTBOARD PCU.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-60-00.  P/N 27000-7, S/N OFF 7517.
